Starting today

Discussion in 'Introductions' started by vampe, May 15, 2013.

  1. vampe

    vampe New Member
    Registered

    Joined:
    May 15, 2013
    Messages:
    1
    Likes Received:
    0
    So I started taking the meds today, only side effect I've had so far is a bit of dry mouth, so I'll be sure to drink a lot of water...
    I have (I think) about 35 kg to lose.
     
  2. Kate

    Kate Administrator
    Staff Member

    Joined:
    Nov 21, 2009
    Messages:
    2,269
    Likes Received:
    871
    Hello, newbie!
    I'm happy for you that the only side effect is dry mouth, just make sure you drink enough water and you'll do fine.
    Good luck in this long & hard journey! :)
     
    Stop hovering to collapse... Click to collapse... Hover to expand... Click to expand...
Loading...
  • About Us

    Duromineforum.com was created in 2009. Since then many people have found followers and new friends thanks to this forum. In addition, they all got a strong motivation and support. Starting from 2013, the forum achieves a new level - mini social network for people, who want to lose weight, blogs for losing weight people, weight loss before & after pictures, diet issues, etc.
  • Like us on Facebook